Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Linkadge

Posted by linkadge on November 28, 2005, at 17:31:43

In reply to Re: Linkadge linkadge, posted by rod on November 28, 2005, at 11:33:03

My biggest problems on meds was the fact that the side effects were eventually making my overall state much worse.

So I start out on an SSRI. Insomnia takes its toll on mental health. Cogntivie side effects take their toll in work. Sexual side effects take their toll on self esteem and mental heath, the list goes on.


Eventually, I just end up feeling fried.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:582599
URL: http://www.dr-bob.org/babble/20051126/msgs/583075.html